Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered pharmacist concerning an 11 year old female who, on an unspecified date, was vaccinated with a second dose of Gardasil. On 26-APR-2007, the patient was seen in the emergency room for hallucinations. The patient was discharged from the emergency room with instructions to follow-up with her pediatrician. The reporter stated that the patient was "fine" when she left the hospital. It was also noted by the reporter that the patient had reportedly experienced hallucinations after her first dose of Gardasil and was seen in the emergency room of another hospital. The reporter stated that the patient may have received other vaccinations with one or both of the Gardasil vaccine doses. No product quality complaint was involved. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166